# SDR CALA2014013190270

- Difficulty date: January 31, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 68,464 hours, 24,202 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY EXIT MARKERS AT DOOR 1 RT & LT & FLOOR STRIP BY FWD CLOSET INOPERATIVE.  REPLACED BATTERY PACK IAW MM 33-51-07, OPERATIONS CHECKED OK.
